Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On pseudo-differentiability


Author: Roberto Cominetti
Journal: Trans. Amer. Math. Soc. 324 (1991), 843-865
MSC: Primary 26B05; Secondary 49J45, 49J52, 58C20, 90C30
MathSciNet review: 992605
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We present some new relations between the pseudo-derivatives and parabolic epiderivatives recently introduced by Rockafellar, and also its infinite dimensional counterparts. Significant extensions of the most important known results are proven, which further clarify the range of applicability of this new theory.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 26B05, 49J45, 49J52, 58C20, 90C30

Retrieve articles in all journals with MSC: 26B05, 49J45, 49J52, 58C20, 90C30


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1991-0992605-3
PII: S 0002-9947(1991)0992605-3
Keywords: Nonsmooth analysis, pseudo-differentiability, convex analysis, regularity conditions, epiconvergence, Mosco-convergence
Article copyright: © Copyright 1991 American Mathematical Society